# SDR FDEA201005211601

- Difficulty date: May 21, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3101
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING FILL PORT ADAPTER CUTOUT FOUND WITH LIGHT CORROSION. LIGHT CORROSION ON LT WING FILL PORT ADAPTER CUTOUT REMOVED AND AREA   PROTECTED IAW SRM 57-20-01 REV 99, FIG 101, DETAIL I.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
